HealthA2Z Allergy Relief, Cetirizine HCL 10mg, 250 Count Compare to Zyrtec® Active Ingredient.


Mega Sale! Save 23% on the HealthA2Z Allergy Relief, Cetirizine HCL 10mg, 250 Count Compare to Zyrtec® Active Ingredient. by HealthA2Z at Online Medicine Tips. MPN: FP0924. Hurry! Limited time offer. Offer valid only while supplies last. HealthA2Z Allergy Relief contains a powerful antihistamine, Cetirizine 10mg, in the fight against allergy symptoms, including sneezing, itchy eyes, runny nose, and itchy throat.HealthA2Z Non-drowsy Allergy Relief contains a powerful antihistamine in the fight against allergy symptoms, including sneezing, itchy eyes, runny nose, and itchy throat.. It contains Cetirizine 10mg which has been shown to reduce allergy symptoms from common irritants for up to 24 hours.. 24-hour Symptom Relief.


HealthA2Z Allergy Relief, Cetirizine HCL 10mg, 250 Count Compare to Zyrtec® Active Ingredient. by HealthA2Z
4.0 out of 5 stars with 43 reviews
Condition: New
Availability: In Stock
$17.99
$13.95
You Save: 22%


Quantity:  

 


Product Description & Reviews

HealthA2Z Allergy Relief contains a powerful antihistamine, Cetirizine 10mg, in the fight against allergy symptoms, including sneezing, itchy eyes, runny nose, and itchy throat.

Features & Highlights

  • HealthA2Z Non-drowsy Allergy Relief contains a powerful antihistamine in the fight against allergy symptoms, including sneezing, itchy eyes, runny nose, and itchy throat.
  • It contains Cetirizine 10mg which has been shown to reduce allergy symptoms from common irritants for up to 24 hours.
  • 24-hour Symptom Relief

Additional Information

Brand:
HealthA2Z
Manufacturer:
Allegiant Health
Category:
Allergy Medicine
MPN:
FP0924
UPC:
369168396036
Part Number:
FP0924
Publisher:
Allegiant Health
Package Weight:
0.15 pounds
Package Size:
2 x 1.3 x 3.9 inches

 


Have questions about this item (FP0924), or would like to inquire about a custom or bulk order?


If you have any questions about this product by HealthA2Z, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


mpn: B001X45QII, ean: 0066424021106,
SDA Laboratories, INC Generic Benadryl Allergy - Diphenhydramine (50mg) - 1000 CapsulesCompare to the active ingredient in Benadryl Allergy. Strong effective allergy relief. Blocks histamine. Best value allergy medication.

mpn: OF-F1Z2-LVTQ, ean: 0096619987764,
Kirkland Signature Aller-Fex, 180 mg 180 TabletsCompare to Allegra Allergy Active Ingredient. Fexofenadine HCl 180 mg. #1 Allergist Recommended Active Ingredient. Indoor/Outdoor Allergy Relief. Non-Drowsy.

mpn: 319163,
Allegra Allergy Original Prescription Strength 180mg - 70 CountAllegra Allergy provides fast, strong, non-drowsy.. Noticeable relief of indoor and outdoor allergy symptoms.. Relief that starts in just 1 hour and stays strong for 24 hours..

mpn: FL1000-2, ean: 0357483000424,
Once-daily FlutiCare Allergy Relieving Nasal Spray is proven to offer 24-hour relief of both nose and sinus related allergy symptoms. Full strength FlutiCare Allergy Relief is available over the counter; don't let allergies take control of your life....